Post tubal ligation syndrome, please read this!!!!

by Tiffany
(Santa Maria, Ca)

My name is Tiffany, I am 35 years old and have always had very painful heavy periods. After having 3 children I was told they should get better,but needless to say they did not. 9 years after having my last child I had a uterine ablation and had my tubes tied,my ob said if the ablation didn't work I would have to have a hystorectomy due to my heavy bleeding. After I healed from my surgery things were going great for me, the ablation took and I had only light spotting every month..... But then a year later I started having some major problems which included panic attacks, weight gain of 50 lbs, extreme fatigue, loss of libido, hairloss, depression,problems with my adrenal glands and a whole other list of things. I did some research and found out there are a number of women just like me who have had this same problem since their surgery , apparently when they cut and burn your fallopian tubes the lose blood supply and do not function properly. I was not made aware of this problem nor are thousands of other women. I recently had a hormone profile done and found out my Pg/E2 ratio is 40 when optimal is 100-500, can you please tell me if I should be supplementing with progesterone and how much. I want to feel better instead of a complete disaster. Please ladies if you are where I have been with the heavy periods and your ob wants to do those sugeries please do your research, I wish I had!!!!!

Comments for Post tubal ligation syndrome, please read this!!!!

Click here to add your own comments

Jun 17, 2012
Post tubal ligation syndrome, please read this!!!!
by: Wray

Hi Tiffany It is shocking women are not told about the effects of Tubal ligation, this is an excellent site to look through. The same goes for a hyst too, we're never told about the after effects of this op either. So please try to avoid having one. Ablations are not necessary either, progesterone stops heavy and/or continual bleeding. We have more info about it on our Menstruation page. Excess oestrogen and MMPs cause the heavy bleeding, progesterone and NAC (N-acetyl cysteine) stop it. Although 400mg/day is needed initially, plus adding about 2000mg/day NAC. So if the bleeding starts up again, please consider using this much. You might like to read these comments here. It's evident from your list of symptoms that your ovaries are still producing oestrogen and testosterone, hence the weight gain too. But it's also evident you are no longer ovulating, without this occurring no progesterone is secreted. So there is no check on the other two hormones. We do have a page on Hair Loss and another on Anxiety and depression. I normally recommend 100-200mg/day, but feel you will need at least 200mg/day probably more, see How to use progesterone cream. Please do not use the normal recommended amount of 20-40mg/day, this does not raise levels to those found in the luteal phase. You need far more. We have more info about this on our page on Progesterone Misconceptions. We've found from Saliva Tests we run that 600:1 is a better P:E2 ratio. If you wish to have the TL reversed please see this website here. Take care Wray

Jun 17, 2012
Post tubal ligation syndrome
by: Penny

Hi Tiffany I so can relate to your post, my ob gave me four options a mirena, tubal ligation, ablation or hysterectomy, I was not happy with any of those choices so I only had a D&C and biopsy,( I go back to see him tomorrow) I'm glad I did research on the internet and got myself informed on why I was having these problems and possible treatments, not once did my ob say well I wonder why this is happening! I had to go and source that for myself!I had saliva testing done which show near to none progesterone and lot of estrogen, my adrenals were not functioning well either,I have been on a total diet clean out for just over a year and that helped me greatly, my diet now is pretty much the paleo diet ( I'm also celiac) I have been on the cream for nearly a month and I am so excited about whats happening so far, I felt my body give a huge sigh of relief,and my symptoms are retreating and I have not had 1 migraine! I can see that light at the end of the tunnel, Hopefully the cream will help you to and I'm sure Wray will get back to you soon, It also helps if you can get your body as healthy as possible.
Take care Penny

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...